# SDR 2004F00360

- Difficulty date: December 27, 2003
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 9227 - NAS-FLL - AFTER LANDING, BRAKES ARE SPONGY AND LOSE PRESSURE WHILE TURNING AND STOPPING.  BLED BRAKES.  LEAK CHECK OK.  OPERATIONAL CHECK NORMAL.  (M)
